# SDR AALA20050242

- Difficulty date: April 1, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Condition: Inoperative
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT MASTER CAUTION FOLLOWED BY FLIGHT CONTROL AND SPEED TRIM FAIL LIGHT AND WITH AUTO PILOT PITCH ON GOT STABILIZER OUT OF TRIM LIGHT.  REPLACED FLIGHT CONTROL COMPUTER SYSTEM A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
